My uterus/womb is twitching It has been doing this for

Patient

Q: My uterus/womb is twitching. It has been doing this for a few days now. Could you help?

Symptoms:  Uterus is twitching
Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
Spasm of uterine muscles can be seen before and during periods, sometimes during ovulation, due to pelvic inflammatory disease, as a side effect of oral contraceptive pills etc.
Usually mild spasm can be relieved by taking antispasmodic drugs.
If twitching persists even after taking tablets, better to consult your doctor once and get evaluated.
By clinical examination and ultrasound the possible cause of your problem can be identified and treated.

Take care

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews